Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Burning sensation while urinating, normal urine tests, taken Fixime. History of mild prostatomegaly. Are they related?

Hi I have burning sensation while urinating for last 10 days. And I have taken anibiotic FIXIME 200 FOR 10 days as per the advice of physician. But as per my urine report everything is normal. Two years back my ultrasound examination revealed that I have MILD PROSTATAMEGALY ( 2.58X5.61X3.19 cms) with an volume of 24 mls. Pl advice
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
  User's Response
hi welcome to hcm.see you have to urine test so we can know how much infection u have?you have take plenty of fluid plus take alkliser 1glass of water add one tab of it and take it 3times a day untill ur burning become you already take medicine for infection so do urine culture so we can know you have sensitivity to which antibiotics. take blackberry juice which is good for urine infection and concern urologist for further management.
Answered: Tue, 17 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor